# SDR WVER2016122900003

- Difficulty date: December 29, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 16035
- Aircraft time: 28,824 hours, 23,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963S
- Condition: Corroded
- Location: Bs 319-349
- Part time: 28,824 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL CORRODED
